ID 134
Author
Ito, Yoshifumi Department of Mathematical and Natural Sciences Faculty of Integrated Arts and Sciences The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
In this article, we obtain the notion of real-pseudoconvex domains in R^n, and we prove L_2-estimates and existence theorems for the exterior differential operators. For a real-pseudoconvex domain Ω, we have the vanishing of the de Rham cohomology H^p (Ω, R)=0, p>0. Thereby we can prove the global solvability of exterior differential equations in several spaces of functions and generalized functions in a realpseudoconvex domain in R^n. These are analogs of Poincare's Lemma in several categories.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
33
Start Page
15
End Page
32
Sort Key
15
Published Date
2000-01-29
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology